MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego · 2014

[Thyrotoxicosis induced by interferonotherapy of chronic hepatitis C in a woman with Hashimoto's thyroiditis].

Kozielewicz Dorota, Junik Roman, Halota Waldemar

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Interferon alpha in combination with ribavirin has been for years a standard therapy of chronic hepatitis C (CHC). This treatment is burdened with numerous side effects, including thyroid dysfunctions. Their incidence in patients receiving dual therapy is estimated at 4.6-33.3%. The paper presents a case of a patient with Hashimoto's thyroiditis, in whom at the time of CHC therapy with pegylated interferon alfa and ribavirin hyperthyroidism episode evolved with an increased level of TSH receptor antibodies after introducing an antiviral treatment and its decrease after the use of antithyroid drugs. After a short break, this therapy was continued, without achieving the therapeutic success. The authors take up the discussion on the possibility of taking CHC therapy in this patient in the future. Participants are an endocrinologist and a hepatologist.

Для цитирования: Kozielewicz Dorota, Junik Roman, Halota Waldemar. [Thyrotoxicosis induced by interferonotherapy of chronic hepatitis C in a woman with Hashimoto's thyroiditis].. Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.